Symptoms during injections: Hi, I am on... - Fertility Network UK

Fertility Network UK
24,782 members36,678 posts

Symptoms during injections

M1980
M1980

Hi, I am on day 8/10 of my daily injections and am also taking my Buserelin nasal spray. I know this sounds funny but I feel the way I feel when I feel when I am about to start my period with sensitive tummy area, lower back ache, mild cramps. However tmi but have mucus like I usually have around day 12 of my cycle. Is this normal? Don't want to phone the clinic if to be expected, have next scan on Friday.

2 Replies
oldestnewest
DianeArnold
DianeArnoldAdministrator

Hi M1980. All sounds good to me. The drugs work on your pituitary gland in the brain and give out similar pre-menstrual feelings. The buserelin will be keeping you from over stimulating. Hope all goes well. Diane

M1980
M1980
in reply to DianeArnold

Thank you very much Diane, I really appreciate you replying to me. Fingers crossed x

You may also like...